# SDR ABXR200912180049

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 5,609 hours, 52,262 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 99118231
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX VISIT CRACK INDICATION WITH EDDY CURRENT VERT STAB L/E UPPER SECTION.  STOP DRILLED CRACK IAW SRM 55-02 FIG 27.  FABRICATED REPAIR PARTS OUT OF 2024-T3 .050 AND .040.  ITEM RETURNED TO SERVICE.
